# SDR SWIA201334713

- Difficulty date: August 24, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FS409+128 VERTICAL POST AT RBL18, INBD C-CHANNEL IN THE AFT RADIUS.  C-CHECK REPLACED OTBD & INBD C-CHANNEL AT VERTICAL POST FS409+128 AT RBL18 IAW REO.
